# SDR FDEA202110062471

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 105,916 hours, 32,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61912
- Part serial: 481A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AT KIND WITH SLATS EXTENDED AND FLAPS 22 DEG WE EXTENDED THE LANDING GEAR. VERY  SOON AFTER EXTENDING THE LANDING WHILE PERFORMING THE BEFORE LANDING CHECKLIST, WE RECEIVED A LEVEL 2  HYD 3 FAIL ALERT. WE IMMEDIATELY CALLED UP THE HYD SYNOPTIC AND THE HYD 3 QUANTITY HAD ALREADY  DEPLETED TO 0.1 GALLONS AND BOTH HYD 3 PUMPS WERE AMBER. HYD 3 PRESSURE WAS 40 P.S.I. WE NOTIFIED   THE TOWER WE WERE EXECUTING A GO AROUND IN ORDER TO COMPLY WITH THE QRH LEVEL 2 HYD 3 FAIL CHECKLIST.  FOUND FLUID COMING FROM RH WHEEL WELL AREA CLEANED AND INSPECTED, FOUND TRIM CYLINDER INTERLOCK FUSE LEAKING.  DEPRESSURIZED NR 3 HYD AND CRACKED LINES ON  INTERLOCK FUSE FOR DRAINING REF AMM 32-31-06-2-0, CPN 3210483 IN HAND AND   DELIVERED TO A/C FOR REPLACEMENT.  REMOVED AND REPLACED TRIM CYLINDER INTERLOCK FUSE IAW AMM 32-31-06-2 THRU PARAGRAPH 3 B (3).
